Jump to content

Elliebean

Just Registered
  • Posts

    2
  • Joined

  • Last visited

Elliebean's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Hi everyone, Thank you to you all for your reassurance and kind wishes. I really appreciate it. I seem to be particularly sensitive to side effects hence the low starting dose. I already tried Citalopram but stopped it because it exacerbated my teeth grinding at night. It took a lot for me to agree to go back on ADs because I had such a bad experience coming off Prozac about 9 years ago. It took me months to recover and so I'm really nervous about taking SSRIs again. I can cope with these side effects if I know they will be transitory but I really don't want to have them long term, especially the severe headaches and the dry flaky skin. I'm sure people at work will think I've got some kind of skin disease if this carries on. All the skin on my face keeps peeling and flaking despite putting on tons of moisturiser. Thanks again for your support and good luck to you all in your own quests to overcome depression. Hope your increase in dosage helps, Tamer.
  2. Hi, I have now been on 25 mgs of Sertraline for one week with a view to increasing it to 50 mgs after another week or two. Although I was fine for the first couple of days, since Tuesday I have had an almost constant bad migraine on one side of my head; very dry flaky skin, sore gums and intermittent itching on various parts of my body. Can anybody tell me whether all these side effects will disappear in time if I can stick with the tablets please? Or are any of these side effects likely to be ongoing? Thank you
×
×
  • Create New...